Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Would Taking Adderall Cause Headache And Cough?

I have been taking adderall for 2 months now. I am 24 and got diagnosed 2 months ago for the adderall. Couple weeks after taking the medicine I started getting a cough, lasted 3 weeks then turned into headaches. Now cough is gone but I have sore throat and my nose is stuffy. Few days ago my nose is bloody. I blow my nose 3 times a day. Bloody each time. I have never had a cold last this long... Wondering if it s the adderall.
Sat, 24 Apr 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Adderall contains both amphetamine and dextroamphetamine which is to the group of medications known as stimulants is used in the treatment of ADHD or attention deficit hyperactivity disorder. It is also in the treatment of narcolepsy or excessive daytime sleepiness. It helps in the improvement of focus and attention as well as controlling aggressive behavior of the patient. Again, it increases the daytime wakefulness in patients with narcolepsy. Adderall may cause some unpleasant side effects such as cough, headache, sore throat, stuffy nose, nasal bleeding or epistaxis, sweating, loss of appetite, constipation, emotional disturbances, irritability etc. If these side effects persist for long or bother you, you should consult your doctor first for medical attention. It is not recommended to stop taking this medication without consulting your doctor.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician,
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amphetamine


Loading Online Doctors....
Would Taking Adderall Cause Headache And Cough?

Hi, Adderall contains both amphetamine and dextroamphetamine which is to the group of medications known as stimulants is used in the treatment of ADHD or attention deficit hyperactivity disorder. It is also in the treatment of narcolepsy or excessive daytime sleepiness. It helps in the improvement of focus and attention as well as controlling aggressive behavior of the patient. Again, it increases the daytime wakefulness in patients with narcolepsy. Adderall may cause some unpleasant side effects such as cough, headache, sore throat, stuffy nose, nasal bleeding or epistaxis, sweating, loss of appetite, constipation, emotional disturbances, irritability etc. If these side effects persist for long or bother you, you should consult your doctor first for medical attention. It is not recommended to stop taking this medication without consulting your doctor. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician,